Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/158801
Title: Мультипликативные полунепрерывные сверху функционалы на полугруппе неотрицательных функций
Authors: Леонова, Е. Ю.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2015
Publisher: Минск : БГУ
Citation: Вестник БГУ. Серия 1, Физика. Математика. Информатика. - 2015. - № 3. - С. 103-110
URI: http://elib.bsu.by/handle/123456789/158801
ISSN: 1561-834X
Appears in Collections:2015, №3 (сентябрь)

Files in This Item:
File Description SizeFormat 
103-110.pdf684,77 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.